# SDR HNAA2023062600229

- Difficulty date: June 5, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 41,164 hours, 37,469 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

00245  COMPLY WITH PERMANENT REPAIR AT LOCATION FR67 & STR21L WITHIN 1200 FLIGHTCYCLES OR THE NEXT HEAVY CHECK WHICHEVER COMES FIRST AS OF OCTOBER 12, 2022 PER SECTION 5 OF ETD 2022-145-031648 REV A AND SRM1142 53-31-01-RE FINAL ACTION.  COMPLIED WITH PERMANENT REPAIR AT LOCATION FR67 AND STR21L IAW EMBRAER ETD2023-145-012958 REV. :/ DATED MAY
23, 2023. THIS CLOSES DMT 35.
